MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3367
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an 8" (20 cm) appx 0.43 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, spiros¿ where the customer stated that the device was previously running chemotherapy and fluids, and when the nurse went to check blood return in between chemotherapies, the nurse was able to obtain blood return by pulling back on a syringe but unable to flush anything.The nurse disconnected the y-site tubing from the patient.The patient's line was working fine, with good blood return.There was no patient harm or adverse event as a result of this event.A mdr report #mw5169769 was received on 14-may-2025.
 
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation, however, attempts are being made to obtain same.A lot history review should be performed.
 
Additional Manufacturer Narrative
The reported complaint of unable to flush could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d10 concomitant products and e3 - initial reporter occupation.

Brand Name
8" (20 CM) APPX 0.43 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAM
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22201803
Report Number9617594-2025-01236
Device Sequence Number7723470
Product Code ONB
UDI-Device Identifier00840619060657
UDI-Public(01)00840619060657(17)290801(10)14113936
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3367
Device Lot Number14113936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY AND FLUIDS, MFS UNK.; CHEMOTHERAPY AND FLUIDS.; UNSPECIFIED SYRINGE, MFR UNK.
Patient Age16 YR
Patient SexMale